# SDR N6WA2025101702

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N504GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10022
- Aircraft time: 48,138 hours, 38,486 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE POSSIBLE CORROSION ON FRAME AT FS379.00.   REMOVED AND REPLACED FRAME AT FS379.00 BETWEEN STGR22R-STGR25R IAW CRJ SRM 51-42-06
